MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 4" SMALLBORE EXT SET W/CLAMP, ROTATING LUER; STOPCOCK, I.V. SET
Catalog Number B1514
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
The extension piece of a 4" smallbore ext set w/clamp, rotating luer reportedly leaked a profound amount of unspecified iv fluids.This issue was noted upon assessment after the nurse was called to the patient bedside to assess the leaking picc line.New fluids were ordered, and the entire line replaced and changed in a sterile manner per the nnicu protocol.The lot number is unknown, as this device has been in place since the picc was placed on (b)(6) 2025.No more leakage was noted since changing out the line and line and it was flushed without difficulty with the new fluids hung.There was no patient harm noted.
 
Additional Manufacturer Narrative
The device is available for return; however, it has not yet been received.
 
Additional Manufacturer Narrative
Additional information: investigation summary received one (1) used b1514 smallbore ext set connected to one (1) non-icu medical trifuse set.No defects or anomalies noted.The sets were leak tested per product specifications.There was leakage from the tubing at the male luer bond pocket.Examination of the leak area showed a tear in the tubing.The reported complaint of leakage can be confirmed due to the tear.The probable cause of the tear is due to an unintentional pulling force during use.A device history review could not be conducted because no lot number(s) was/were identified.Correction: h6 - imdrf g code - investigation clarified the component code.

Brand Name
4" SMALLBORE EXT SET W/CLAMP, ROTATING LUER
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key23751431
Report Number9617594-2025-02266
Device Sequence Number15848863
Product Code FMG
UDI-Device Identifier00887709002227
UDI-Public(01)00887709002227
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberB1514
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PICC (PERIPHERALLY INSERTED CATHETER), MFR UNK.; UNSPECIFIED IV FLUIDS, MFR UNK.
Patient SexUnknown